# SDR CALA2013102992481

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 74,813 hours, 27,757 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Module
- Part number: 285T0015116
- Part serial: 109
- Condition: Faulty
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM FAULTS DUE TO AN UNSCHEDULED STAB TRIM MOVEMENT & NO DEFINITIVE FINDINGS DURING TESTING IAW AM1568 & PTT 8132005.  ACCOMPLISHED A MACH TRIM & SPEED STABILITY TEST IAW MM22-24-00 P501.  REPLACED THE STAB TRIM ELEVATOR ASYM MODULES LT & RT & RECORDED NO FAULTS IAW AMM27-09-00.
